Frobenius Map on the Extensions of T-Modules
Commun. Korean Math. Soc. 1998 Vol. 13, No. 4, 743-749
Sung Sik Woo
Ewha Womans University
Abstract : On the group of all extensions of elliptic modules by the Carlitz module we define Frobenius map and by using a concrete description of the extension group we give an explicit description of the Frobenius map.
Keywords : t-module, Drinfeld module, Frobenius map
MSC numbers : 11G18
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd